Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pregnant. Using misoprostol for abortion. No bleeding occurred. Should I go for surgical aspiration?

My question is regarding abortion . Can you help? Hi, I am 25 years old, married. this is my first pregnancy. I went to a clinic to terminate my early pregnancy (4 weeks and 4 days gestation) as doctor told me (first day of last period was 7 june, took methotrexate injection on 12 july). I inserted the vaginal misoprostol (first dose) 43 hrs after the injection, and I forgot to wet the pills before insertion as the doctor said. No bleeding occured (its been 3 hours since misoprostol). My question is: given my overall condition, what are chances of having a delayed reaction, or the need for surgical aspiration? Thank you
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
plz wait for some more time.
dont wory.
u u dont bleed for another day or two then visit ur gynaec.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor